×

On the completion of a lattice by ends. (English) Zbl 0544.06002

The notion of the completion of a lattice by ends was introduced by B. J. Arnow.In this note it is shown that the completion of a regular lattice L by ends is isomorphic with the conditional Dedekind completion of L.
Reviewer: H.Kaiser

MSC:

06B23 Complete lattices, completions
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] ARNOW B. J.: Dedekind completions of lattices by ends. Colloquium mathematicum, 38, 1978, 179-186. · Zbl 0397.06002
[2] BIRKHOFF G.: Lattice theory. third edition. Providence 1973. · Zbl 0063.00402
[3] LEADER S., FINKELSTEIN L.: Regulated semilattices and locally compact spaces. ibidem 70, 1971, 49-58. · Zbl 0207.21103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.